# SDR DALA2023012000434

- Difficulty date: August 1, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10884
- Aircraft time: 2,012 hours, 458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frm 58 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5004 TOOLING DAMAGE OCCURRED ON STR 3LH BETWEEN FR 58-5. CORRECTIVE ACTION: COMPLIED WITH ERA 601145-14 SECTION I. (2346230)
